# SDR MWEA060222

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 10,247 hours, 5,705 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FUMES IN COCKPIT AND OIL PRESSURE DROPPED INTO YELLOW THEN INTO RED ZONE, SHUT DOWN LEFT ENGINE.  REMOVE AND REPLACE LEFT ENGINE.
